# SDR AALA201809132006

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 19,376 hours, 7,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727d-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND THE FASTENER HOLES ON THE LEFT TRANSITION PANEL, BETWEEN BS 727C TO 847.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
